Abstract and Applied Analysis
Volume 5 (2000), Issue 3, Pages 191-206
doi:10.1155/S108533750000035X
Positive global solutions for a general model of size-dependent population dynamics
Nobuyuki Kato
Department of Mathematics, Shimane University, Matsue, Shimane 690-8504, Japan
Abstract
We study size-structured population models of general type which have the growth rate depending on the size and time. The local existence and uniqueness of the solution have been shown by Kato and Torikata (1997). Here, we discuss the positivity of the solution and global existence as well as L ∞ solutions.